# SDR TRAX200600999

- Difficulty date: November 6, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 15,266 hours, 12,788 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 FRAME CRACKED AT BL 12 RT, LOWER LEG.   REPAIRED 280 FRAME AT BL 12 RT LOWER LEG IAW EO 600-53-0090.
